Volume 17, Number 3, July-September 2011
|Page(s)||771 - 800|
|Published online||06 August 2010|
Numerical analysis of some optimal control problems governed by a class of quasilinear elliptic equations*
Dpto. de Matemática
Aplicada y Ciencias de la Computación, E.T.S.I. Industriales y
de Telecomunicación, Universidad de Cantabria, 39005 Santander,
2 Institut für Mathematik, Technische Universität Berlin, 10623 Berlin, Germany. firstname.lastname@example.org
Revised: 20 December 2009
In this paper, we carry out the numerical analysis of a distributed optimal control problem governed by a quasilinear elliptic equation of non-monotone type. The goal is to prove the strong convergence of the discretization of the problem by finite elements. The main issue is to get error estimates for the discretization of the state equation. One of the difficulties in this analysis is that, in spite of the partial differential equation has a unique solution for any given control, the uniqueness of a solution for the discrete equation is an open problem.
Mathematics Subject Classification: 49M25 / 35J60 / 35B37 / 65N30
Key words: Quasilinear elliptic equations / optimal control problems / finite element approximations / convergence of discretized controls
The first author was supported by Spanish Ministry of Education and Science under projects MTM2008-04206 and “Ingenio Mathematica (i-MATH)” No. CSD2006-00032 (Consolider Ingenio 2010). The second author was also supported by the DFG research center “Mathematics for key technologies” (Matheon) in Berlin.
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.